Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 23, Issue 1, Pages 155–167 (Mi mz8129)  

This article is cited in 1 scientific paper (total in 1 paper)

Reports read at the Third Soviet-Japan Symposium on the Theory of Probability and Mathematical Statistics held at Tashkent during August–September 1975

The separating property of random matrices

M. B. Malyutov

M. V. Lomonosov Moscow State University

Full text: PDF file (835 kB)

English version:
Mathematical Notes, 1978, 23:1, 84–91

Bibliographic databases:

UDC: 519
Received: 07.01.1977

Citation: M. B. Malyutov, “The separating property of random matrices”, Mat. Zametki, 23:1 (1978), 155–167; Math. Notes, 23:1 (1978), 84–91

Citation in format AMSBIB
\Bibitem{Mal78}
\by M.~B.~Malyutov
\paper The separating property of random matrices
\jour Mat. Zametki
\yr 1978
\vol 23
\issue 1
\pages 155--167
\mathnet{http://mi.mathnet.ru/mz8129}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=530204}
\zmath{https://zbmath.org/?q=an:0403.62012|0375.62021}
\transl
\jour Math. Notes
\yr 1978
\vol 23
\issue 1
\pages 84--91
\crossref{https://doi.org/10.1007/BF01104893}


Linking options:
  • http://mi.mathnet.ru/eng/mz8129
  • http://mi.mathnet.ru/eng/mz/v23/i1/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. D'yachkov, I. V. Vorob'ev, N. A. Polyansky, V. Yu. Shchukin, “Almost disjunctive list-decoding codes”, Problems Inform. Transmission, 51:2 (2015), 110–131  mathnet  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:187
    Full text:99
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021